Annals of Pure and Applied Logic 42 (3):225-242 (1989)

Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.1016/0168-0072(89)90017-1
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

PhilArchive copy


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 72,607
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

Theorie der Numerierungen I.Ju L. Eršov - 1973 - Mathematical Logic Quarterly 19 (19‐25):289-388.
Pairing Without Conventional Restraints.Henk Barendregt - 1974 - Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 20 (19-22):289-306.
Pairing Without Conventional Restraints.Henk Barendregt - 1974 - Mathematical Logic Quarterly 20 (19‐22):289-306.
Numeration Models of Λβ‐Calculus.Akira Kanda - 1986 - Mathematical Logic Quarterly 32 (25‐30):409-414.
Acceptable Numerations of Function Spaces.Akira Kanda - 1985 - Mathematical Logic Quarterly 31 (31‐34):503-508.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles

Acceptable Numerations of Function Spaces.Akira Kanda - 1985 - Mathematical Logic Quarterly 31 (31‐34):503-508.
On P-Reducibility of Numerations.A. N. Degtev - 1993 - Annals of Pure and Applied Logic 63 (1):57-60.
Relatively Precomplete Numerations and Arithmetic.Franco Montagna - 1982 - Journal of Philosophical Logic 11 (4):419 - 430.
A Characterization of Retracts in Certain Fraïssé Limits.Igor Dolinka - 2012 - Mathematical Logic Quarterly 58 (1-2):46-54.
Operating on the Universe.Narciso Garcia - 1988 - Archive for Mathematical Logic 27 (1):61-68.
Numeration Models of Λ‐Calculus.Akira Kanda - 1985 - Mathematical Logic Quarterly 31 (14‐18):209-220.
Numeration Models of Λβ‐Calculus.Akira Kanda - 1986 - Mathematical Logic Quarterly 32 (25‐30):409-414.
Classes of Numeration Models of Λ‐Calculus.Akira Kanda - 1986 - Mathematical Logic Quarterly 32 (19‐24):315-322.

Analytics

Added to PP index
2014-01-16

Total views
8 ( #1,013,600 of 2,533,634 )

Recent downloads (6 months)
4 ( #163,878 of 2,533,634 )

How can I increase my downloads?

Downloads

My notes